MathSciNet Relay Station
MathSciNet bibliographic data
MR2152388 (2006b:37056) 37D30 (37C10)
Li, Ming; Gan, Shaobo; Wen, Lan Robustly transitive singular sets via approach of an extended linear Poincaré flow. Discrete Contin. Dyn. Syst. 13 (2005), no. 2, 239–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement